# SDR FDEA202508161461

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1280, X= 8.5" CROWN WORN. CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1280 X= 8.5" WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 1247 TO STATION 1313 X= 8.5" AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR   1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
